# SDR ASAA2018123027630

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,016 hours, 13,800 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL AT CRUISE SAW LEFT MAIN FUEL QUANTITY DECREASING WITH ALL 6 FUEL PUMPS ON WITH CENTER TANK FUEL, LEFT TANK SHOWED A 500 LBS DIFFERENCE FROM RIGHT MAIN TANK. RAN QRH FUEL LEAK CHECK LIST. DETERMINED NO LEAK WAS PRESENT. QUANTITY STOPPED DECREASING FROM LEFT TANK. AFTER CENTER TANK WAS USED GOT ABOUT A 700LB IMBALANCE FROM LEFT AND RIGHT TANK. BALANCED FUEL REST OF FLIGHT NORMAL. GROUNDED - YES. REFERENCE FIM 28-41 TASK 801. PERFORMED FUEL FQIS BITE CHECK. FOUND NO INFLIGHT FAULTS. FOUND NO CURRENT STATUS FAULTS. GROUND TEST PASS - NO FAULTS, REF AMM 28-22-00-730-802. PERFORMED CROSS FEED VALVE TEST - TEST PASSED NO FAULTS. REFERENCE AMM 28-41-00-720-801, PERFORMED FQIS COMPARISON CHECK - FOUND INDICATION WITHIN LIMITS.
